Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor Sleepiness, Weight Gain and Ritalin?

Posted by yardena on August 11, 1999, at 8:05:22

In reply to Re: Effexor Sleepiness, Weight Gain and Ritalin? , posted by ~Rob~ on August 10, 1999, at 16:45:47

I have found the ritalin-effexor combo useful. I could only tolerate just so much effexor before some annoying side effects kicked in (sleeplessness, myoclonus, faintness, headaches, sweating, word retreival problems) so my doctor suggested augmenting with ritalin. It has worked well for me. A bit of a hassle to convince the insurance company to cover it, but finally was able to. There are some anecdotes on the psychopharmocology tips pagel, search for ritalin and effexor, I think you'll find them.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:yardena thread:9866